Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Nausea When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, andanus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food isdigested and nutrients absorbed...
Ask the Experts

headaches and nausea.......HELP!

Hello, I have been poz for 15 years. I was infected by a hemophiliac in 85. I have AIDS...I'm on combivir and viracept...I'm so tired all the time I have no energy to do anything....I take 1-3 hour naps a day. I have headaches that just...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
It sounds like you may have several things going on, the most important one a lack of communication with your MD. You may also be depressed and I would suggest that you see a psychiatrist about antidepressants, some of which help with pain. The... Read more »

First week of treatment and having a 24 hours nausea

Hi Nelson, I just got recently tested with HIV and my CD4 is 240+ my doctor has given me 2 meds (Stocrin 600 and Ricovir EM). I am having heavy nausea that is really affecting my daily life. I have asked the doctor to give me a medication for the...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
I am sorry about your nausea. In most cases, it gets better as time progresses. Dimenhydrinate has no effect on HIV drug blood levels.Here is information we posted at thebody.com on how to manage it: <a... Read more »

Nausea with Combivir

I found out I was HIV + 3 months ago. My doctor put me on Combivir and Abacavir, but I was part of that 4% who have an adverse reaction to Abacavir. Anyway, I switched to Sustiva and so far that has been fine. My problem is with the Combivir. I...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
If you still have nausea after 3 months on combivir, it is time for a change. Ask for d4T and 3TC instead of combivir. This should be better. But make sure there are no other reasons for nausea, such as gall bladder or liver disease, stomach... Read more »

Treatment for nausea related to Cryptosporidium

I was diagnosed with Advanced HIV in February 2002. Since then I have dealt with PCP Pneumonia and other minor health issues. In August 2004 I was diagnosed with Cryptosporidium. Since then I have continuously had issues with constant nausea. I...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Many people (including doctors) do not appreciate the misery associated with chronic nausea and its profound impact on quality of life. In the setting of nausea associated with HIV infection and its complications there are often strategies to help... Read more »
Connect With Others

NAUSEA!!!

Posted by dj1979, 5 Replies
I posted this in the Treatment Forum, but I don't think many people check there, so I'm reposting it in Living with HIV.

I started on Combivir and Sustiva on Saturday, because my CD4 had fallen to 222. I feel nauseous all the time - just kind of... Read more »

NAUSEA

Posted by Anonymous, 1 Reply
what kind of nausea do you get from HIV ? and is nausea caused by worrying about stuff i.e HIV i was freaking big time with alot of stuff basically i thought everything gave me HIV Read more »

Nausea and ARS

Posted by Anonymous, 2 Replies
Ok quick question. I had a fever of 99.6 and i was feeling nauseous. Here is the thing. I only felt nauseous when I was actually eating. not during any other time. My appetite was nearly gone and i could not eat a lot at all. I would start to... Read more »

strong headache,a little nausea

Posted by Anonymous, 1 Reply
hi,
Thanks for your kindness reading my story and giving me your advice!
2 montsdays ago,I had one protected sex with one sexworker but unprotected oral sex on my penis! 40 days later,I suddenly got strong headache(stronger at night),feeling cold... Read more »